# SDR SWAA2023030699725

- Difficulty date: February 7, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 663.75 AND BTW LBL 45.64 TO LBL 54.21 AND WL 160 AT MAIN WHEEL WELL COMPARTMENT 2023-99340<[01] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BODY STATION 663.75 AND BTW LBL 45.64 TO LBL 54.21 AND WL 160 AT MAIN WHEEL WELL COMPARTMENT. IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 111A1001 SHEET 420 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
